# SDR DALA13057040981

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,513 hours, 43,894 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, TAIL CONE GUIDE PIN RECEPTICLES WERE FOUND TO BE WORN FOWARD FRAME FACE.   REPLACED ALL GUIDE PIN RECEPTICALS IAW AMM 51-30.
